Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 38, Pages 2447-2453

Total characters and Chebyshev polynomials

Division of Natural Sciences, New College of Florida, 5700 NorthTamiami Trail, Sarasota, FL 34243, USA

Received 8 January 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eirini Poimenidou and Homer Wolfe, “Total characters and Chebyshev polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 38, pp. 2447-2453, 2003. doi:10.1155/S0161171203201046